# SDR AALA20020788

- Difficulty date: May 10, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N242AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49255
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FORWARD DOOR PAN IS CORRODED IN FRONT, BACK AND BOTTOM  INSTALLED PAN SPLICE REPAIR PER SRM 53-05 PT 1.  (M)
